RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 5, Pages 100–114 (Mi mais251)  

This article is cited in 4 scientific papers (total in 4 papers)

About Algebraic Program Models with Procedures

R. I. Podlovchenko, A. E. Molchanov

M. V. Lomonosov Moscow State University

Abstract: Algebraic program models with procedures are designed to analyze program semantic properties on their models called program schemes. The concepts that give foundation to the theory of such models are stated along with a description of their implementation. The key point of the theory is the equivalence of program schemes that belong to a particular model. A class of special algebraic models with procedures, called gateway models, is studied. Necessary and sufficient conditions of the equivalence problem decidability in such models are proposed.

Keywords: program formalization, program scheme, program schemes equivalence, matric scheme, free scheme.

Full text: PDF file (286 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 681.3.06
Received: 11.10.2012

Citation: R. I. Podlovchenko, A. E. Molchanov, “About Algebraic Program Models with Procedures”, Model. Anal. Inform. Sist., 19:5 (2012), 100–114

Citation in format AMSBIB
\Bibitem{PodMol12}
\by R.~I.~Podlovchenko, A.~E.~Molchanov
\paper About Algebraic Program Models with Procedures
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 5
\pages 100--114
\mathnet{http://mi.mathnet.ru/mais251}


Linking options:
  • http://mi.mathnet.ru/eng/mais251
  • http://mi.mathnet.ru/eng/mais/v19/i5/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Podlovchenko, A. E. Molchanov, “Razreshimost ekvivalentnosti v peregorodchatykh modelyakh programm”, Model. i analiz inform. sistem, 21:2 (2014), 56–70  mathnet
    2. A. E. Molchanov, “Razreshimost ekvivalentnosti v dvukhparametricheskikh peregorodchatykh modelyakh programm”, Model. i analiz inform. sistem, 21:4 (2014), 104–115  mathnet
    3. R. I. Podlovchenko, “Issledovanie primitivnykh skhem programm s protsedurami”, Model. i analiz inform. sistem, 21:4 (2014), 116–131  mathnet
    4. A. E. Molchanov, “Razreshimost problemy ekvivalentnykh preobrazovanii v klasse primitivnykh skhem programm”, Trudy ISP RAN, 27:2 (2015), 173–188  mathnet  crossref  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:154
    Full text:51
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019